MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE S-8 LEAD KIT, 60CM LENGTH; SCS PADDLE LEAD
Model Number 3286
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Date of implant is unknown.During processing of this incident, attempts were made to obtain complete device and event information.Further information was requested but not received.There were no allegations against the lamitrode lead.The lead was received cut but complete.Microscopic inspection of the lead revealed all wires were broken at 28.3cm distal to the stimulation end.Microscopic inspection of the lead revealed one lead wire was protruding out of the lead body 26.6cm distal to the stimulation end due to instrumentation damage.
 
Event or Problem Description
Related manufacturer report number: 1627487-2022-05695.It was reported that the patient's lead was explanted for an unknown reason.No further information is available at this time.

Brand Name
LAMITRODE S-8 LEAD KIT, 60CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16195573
Report Number1627487-2023-00255
Device Sequence Number6066761
Product Code LGW
UDI-Device Identifier05415067017833
UDI-Public05415067017833
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3286
Device Catalogue Number3286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexFemale